Alert archive / Oklahoma / River Flood Warnings in 2009

River Flood Warning 18, NWS Tulsa, OK

May 3, 2009Adair County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 3, 2009, 8:19 AM CDT for Adair County, Oklahoma. It took effect at May 3, 2009, 10:32 PM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 3, 2009, 8:19 AM CDT (13:19 UTC)
In effect from
May 3, 2009, 10:32 PM CDT
Expired
May 4, 2009, 8:05 AM CDT
In force
10 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Adair County, OK

The radar

The Western Arkansas radar (KSRX), 71 km from the middle of the area, began a volume at 13:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River (AR OK) near Watts (WTTO2).

Action stage
13 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 031319
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
819 AM CDT SUN MAY 03 2009


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC001-032119-
/O.NEW.KTSA.FL.W.0018.090504T0218Z-090504T1933Z/
/WTTO2.1.ER.090504T0218Z.090504T0600Z.090504T1333Z.NO/
819 AM CDT SUN MAY 03 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER NEAR WATTS.
* FROM THIS EVENING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  700 AM SUNDAY THE STAGE WAS  7.65 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 14.6 FEET BY 
  MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING WILL OCCUR FROM THE ARKANSAS 
  BORDER TO CHEWEY BRIDGE.  PERMANENT CAMPGROUNDS WILL BE AFFECTED.  
  EXTREME TURBULENCE WILL MAKE THE RIVER UNSAFE FOR FLOATING.

$$

OKC021-032119-
/O.NEW.KTSA.FL.W.0019.090504T2324Z-090505T1600Z/
/TALO2.1.ER.090504T2324Z.090505T0600Z.090505T1000Z.NO/
819 AM CDT SUN MAY 03 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM MONDAY EVENING TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  700 AM SUNDAY THE STAGE WAS  9.25 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE MONDAY EVENING AND CONTINUE TO RISE TO NEAR 11.4 
  FEET BY TUESDAY BEFORE DAWN . THE RIVER WILL FALL BELOW FLOOD STAGE
  EARLY TUESDAY MORNING.
* IMPACT...AT 11.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE
  DOWNSTREAM TOWARDS TAHLEQUAH.  FLOATING THE RIVER WILL BE TOO 
  HAZARDOUS DUE TO STRONG TURBULENCE.

$$
4 follow-up statements
000 
WGUS84 KTSA 031934
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 PM CDT SUN MAY 03 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
OKC001-040334-
/O.EXT.KTSA.FL.W.0018.090504T0427Z-090504T1905Z/
/WTTO2.1.ER.090504T0427Z.090504T0600Z.090504T1305Z.NO/
234 PM CDT SUN MAY 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR WATTS.
* FROM THIS EVENING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  100 PM SUNDAY THE STAGE WAS  9.52 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 13.8 FEET BY 
  MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  MORNING.
* IMPACT...AT 13.0 FEET...MINOR FLOODING WILL OCCUR FROM THE ARKANSAS 
  BORDER TO CHEWEY BRIDGE.  EXTREME TURBULENCE WILL MAKE THE RIVER 
  UNSAFE FOR FLOATING.

$$
000 
WGUS84 KTSA 040128
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
828 PM CDT SUN MAY 03 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC001-040928-
/O.EXT.KTSA.FL.W.0018.090504T0332Z-090504T1656Z/
/WTTO2.1.ER.090504T0332Z.090504T0600Z.090504T1056Z.NO/
828 PM CDT SUN MAY 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR WATTS.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM SUNDAY THE STAGE WAS 10.99 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 14.4 FEET BY 
  MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  MONDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING WILL OCCUR FROM THE ARKANSAS 
  BORDER TO CHEWEY BRIDGE.  PERMANENT CAMPGROUNDS WILL BE AFFECTED.  
  EXTREME TURBULENCE WILL MAKE THE RIVER UNSAFE FOR FLOATING.

$$

OKC021-040928-
/O.EXT.KTSA.FL.W.0019.090504T2315Z-090505T1342Z/
/TALO2.1.ER.090504T2315Z.090505T0600Z.090505T0742Z.NO/
828 PM CDT SUN MAY 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM MONDAY EVENING TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  700 PM SUNDAY THE STAGE WAS  8.97 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE MONDAY EVENING AND CONTINUE TO RISE TO NEAR 11.2 
  FEET BY TUESDAY BEFORE DAWN . THE RIVER WILL FALL BELOW FLOOD STAGE
  TUESDAY BEFORE DAWN .
* IMPACT...AT 11.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE
  DOWNSTREAM TOWARDS TAHLEQUAH.  FLOATING THE RIVER WILL BE TOO 
  HAZARDOUS DUE TO STRONG TURBULENCE.

$$
000 
WGUS84 KTSA 040730
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
230 AM CDT MON MAY 04 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC001-041530-
/O.EXT.KTSA.FL.W.0018.000000T0000Z-090504T1946Z/
/WTTO2.1.ER.090504T0557Z.090504T1200Z.090504T1346Z.NO/
230 AM CDT MON MAY 04 2009

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE ILLINOIS RIVER NEAR WATTS.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM MONDAY THE STAGE WAS 13.01 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE RISING TO 
  NEAR 13.8 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  THIS MORNING.
* IMPACT...AT 13.0 FEET...MINOR FLOODING WILL OCCUR FROM THE ARKANSAS 
  BORDER TO CHEWEY BRIDGE.  EXTREME TURBULENCE WILL MAKE THE RIVER 
  UNSAFE FOR FLOATING.

$$

OKC021-041530-
/O.EXT.KTSA.FL.W.0019.090505T0400Z-090505T1312Z/
/TALO2.1.ER.090505T0400Z.090505T0600Z.090505T0712Z.NO/
230 AM CDT MON MAY 04 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM THIS EVENING TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  100 AM MONDAY THE STAGE WAS  9.45 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 11.1 FEET BY
  TUESDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY 
  BEFORE DAWN.
* IMPACT...AT 11.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE
  DOWNSTREAM TOWARDS TAHLEQUAH.  FLOATING THE RIVER WILL BE TOO 
  HAZARDOUS DUE TO STRONG TURBULENCE.

$$
000 
WGUS84 KTSA 041305
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
805 AM CDT MON MAY 04 2009


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC001-041335-
/O.CAN.KTSA.FL.W.0018.000000T0000Z-090504T1946Z/
/WTTO2.1.ER.090504T0557Z.090504T0900Z.090504T1109Z.NO/
805 AM CDT MON MAY 04 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE ILLINOIS RIVER NEAR WATTS.
* AT  700 AM MONDAY THE STAGE WAS 12.69 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE THIS MORNING.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE FALLING AND 
  REMAIN BELOW FLOOD STAGE.


$$

OKC021-042104-
/O.EXT.KTSA.FL.W.0019.090505T0000Z-090505T1200Z/
/TALO2.1.ER.090505T0000Z.090505T0000Z.090505T0600Z.NO/
805 AM CDT MON MAY 04 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM THIS EVENING TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  700 AM MONDAY THE STAGE WAS 10.10 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE TO
  NEAR FLOOD STAGE THIS EVENING.
* IMPACT...AT 11.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE
  DOWNSTREAM TOWARDS TAHLEQUAH.  FLOATING THE RIVER WILL BE TOO 
  HAZARDOUS DUE TO STRONG TURBULENCE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 3, 5:54 AM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, May 3, 5:54 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
554 AM CDT SUN MAY 3 2009

...AVIATION...

.DISCUSSION...
IFR CIGS AND IFR/MVFR VSBYS WILL CONTINUE THRU MUCH OF THE MRNG.
LARGEST SHWR CONCENTRATION WILL BE AT XNA/FYV THRU MID MRNG...WITH
MORE SCT ACTIVITY AFFECTING ALL SITES THRU THE MRNG. CIGS AND
VSBYS WILL BEGIN TO LIFT FOR THE AFTN HRS AS UPR TROF PASSES. VFR
CIGS WILL BE PSBL BY 00Z AT MOST SITES. MVFR VSBYS AND TEMPO IFR
IN FOG WILL BE PSBL AFT 08Z AS SFC WINDS DROP OFF AND SKIES CLEAR.
N TO NE WINDS AT LESS THAN 10KTS WILL PREVAIL THRU THE PERIOD.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR OKZ049-OKZ053-OKZ057-
     OKZ058-OKZ061-OKZ062-OKZ063-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ072-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...22
LONG TERM....12
AVIATION...22
Hazardous weather outlook, May 3, 4:58 AM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
458 AM CDT SUN MAY 3 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
458 AM CDT SUN MAY 3 2009

...HEAVY RAIN AND FLASH FLOOD THREAT TO CONTINUE THROUGH THIS
EVENING BEFORE ENDING TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

FLASH FLOOD.
RISK...LIMITED.
 AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

DENSE FOG...POOR VISIBILITY.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA.
ONSET...AFTER MIDNIGHT TONIGHT.

 AREA AT GREATEST RISK...WEST OF A VINITA TO MCALESTER LINE.

DISCUSSION...
WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE ACROSS
PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING
AS A RESULT OF AN UPPER LEVEL TROUGH MOVING ACROSS OKLAHOMA AND
NORTH TEXAS. ADDITIONAL SCATTERED SHOWER AND THUNDERSTORM
DEVELOPMENT WILL BE POSSIBLE THROUGH THE AFTERNOON HOURS AS THE
TROUGH MOVES THROUGH THE REGION. ALTHOUGH THE THREAT FOR
WIDESPREAD HEAVY DOWNPOURS HAS LARGELY ENDED...WITH ALREADY
SATURATED GROUND IN PLACE...FLASH FLOODING WILL REMAIN A CONCERN
WITH ANY HEAVY RAIN THAT DOES OCCUR. THE FLASH FLOOD THREAT IS
PRIMARILY CONFINED TO AREAS TO THE EAST OF A CLAREMORE TO HUGO
LINE...WHERE A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE
AFTERNOON.

AREAS OF FOG ARE EXPECTED ACROSS PORTIONS OF EASTERN OKLAHOMA LATE
TONIGHT AND INTO TOMORROW MORNING...AS LIGHT WINDS...CLEARING
SKIES...AND SATURATED SOILS WILL LEAD TO FOG DEVELOPMENT. FOG IS
LARGELY EXPECTED TO THE WEST OF A VINITA TO MCALESTER LINE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
AFTER A BRIEF RESPITE DURING THE DAY MONDAY...THUNDERSTORM CHANCES
WILL BE ON THE INCREASE AGAIN LATE MONDAY NIGHT AND CONTINUE
THROUGH MUCH OF THE UPCOMING WEEK. DETAILS ON EACH ROUND OF
THUNDERSTORMS AND THEIR ASSOCIATED THREATS REMAIN UNDETERMINED AT
THIS TIME...BUT ALL INTERESTED PARTIES SHOULD MONITOR FUTURE
OUTLOOKS IN THE EVENT SEVERE THUNDERSTORMS OR FLOODING BECOME A
LIKELIHOOD.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 3, 5:47 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
547 AM CDT SUN MAY 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 AM     FLASH FLOOD      EUREKA SPRINGS          36.40N 93.74W
05/03/2009                   CARROLL            AR   LAW ENFORCEMENT

            WATER OVER ROAD NEAR INTERSECTION OF MAGNETIC ROAD AND 23
            NORTH

&&

RBD
Local storm report, May 3, 7:36 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
736 AM CDT SUN MAY 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     FLASH FLOOD      SPRINGDALE              36.19N 94.13W
05/03/2009                   WASHINGTON         AR   LAW ENFORCEMENT

            BRIEF STREET FLOODING WAS REPORTED IN THE CITY

0530 AM     FLASH FLOOD      4 SW ROGERS             36.29N 94.17W
05/03/2009                   BENTON             AR   LAW ENFORCEMENT

            WATER RUNNING ACROSS SOUTH RAINBOW ROAD FOR A TIME

&&

MEB

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 10:34 PM CDTSpecial Weather StatementTSAMuskogee56 min
May 2, 11:02 PM CDTSpecial Weather StatementTSALeFlore58 min
May 3, 8:19 AM CDTRiver Flood WarningTSACherokee47 hr

Nearby

River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.